# SDR SWAA2021091005853

- Difficulty date: August 11, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N754SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29849
- Aircraft time: 74,935 hours, 44,224 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRONT SPAR SUPPORT ANGLE LOCATED AT IFSS 120 AT LT WING ; 2021-368744 / [01] REMOVED SUPPORT ANGLE LOCATED FRONT SPAR WEB AT IFSS 120 AT LT WING IAW B737-700 SRM 51-40-02 DUE TO NOT FOUND ALLOWBLE DAMAGE IN SRM SUPPORT ANGLE MUST BE REPLACED ; CRACK LENGTH IS : 0.620 TOOL USED : DIGITAL CALIPER P/N:500-197-20 S/N:12141486 DUE DATE:03-JAN-22 AND PERFORMED VISUAL INSPECTION ON ADJACENT AREA AND NOT FOUND DAMAGE; [02] STEP 1 COMPLETE; [03] MACHINED ANGLE SUPPORT (1 E/A) MATERIAL USED 7050T7451 AMS 4050 IAW 737-700 SRM 57-20-10-1A-3 AND DWG 116A3939 REV B TOOL USED DIGITAL CALIPER P/N 500-193-30 S/N 0000285 DUE DATE 22-NOV-21.; [14] INSTALLED SUPPORT ANGLE AND FASTENERS LOCATED FRONT SPAR WEB AT IFSS 120 AT LT WING. IAW B737-700 SRM 57-20-10-1A-3 ALLOWABLE DAMAGE 3 AND DWG # 116A3001 REV:-; [15] STEP 14 COMPLETED AND CERTIFIED AS RII.; [27] PERFORMED FUEL LEAK CHECK (11 EA FASTENERS EXTERNAL AREA) FRONT SPAR SUPPORT ANGLE LOCATED AT IFSS 120 AT LT WING IAW B737-700 AMM 28-11-00-300-803 AND AMM 28-11-00-790-801 STEP 4.N NOT FOUND LEAK; [28] STEP 27 CERTIFIED; [30] REPLACED SUPPORT ANGLE LOCATED FRONT SPAR WEB AT IFSS 120 AT LT WING. IAW B737-700 SRM 57-20-10-1A-3 ALLOWABLE DAMAGE 3 AND DWG # 116A3001 REV:- MATERIAL USED 7050T7451 AMS4050 PO 0 0 0 BATCH 201953125200102.. RII ITEM
